# SDR DALA2022100306415

- Difficulty date: October 2, 2022
- Submitted: October 3, 2022
- Operation: Air carrier
- Aircraft: N355NB
- Make and model: Airbus A319-114
- Aircraft serial: 1839
- Aircraft time: 54,007 hours, 27,635 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3155 - REPAIR PER PRI 602603-14 REV 0,1,2 AND ER/A 602603-14 REV. CORRECTIVE ACTION: REPAIRED PER PRI 602603-14 REV 0,1,2 AND ER/A 602603-14 REV ORIGINAL. (2434136)
